# SDR CALA2024022600544

- Difficulty date: January 27, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK -Y1292 HAS CORROSION AT FR20. REMOVED CORROSION FROM SEAT TRACK -Y1292 AT FR20 IAW SRM 51-74-0 90354 0 FOUND TO BE OUT OF LIMIT IAW SRM 53-11-15. REMOVED AND REPLACE D SEAT TRACK IAW SRM 51-42-11.
